# SDR P5CA9500253

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL BROKEN AT AFT LOWER CARGO COMPARTMENT BS 1800, LBL 30.  REMOVED, FABRICATED, AND INSTALLED SUPPORT CHANNEL PER BOEING SRM 51-10-01, 51-12-00, 51-30-02.
